MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2217/imt-2021-0163

Медицинская библиотека · Immunotherapy · 2021

Alemtuzumab-induced red cell aplasia and other immune cytopenias: not so 'pure'.

Aitken Lucy, Patel Ronak, D'Rozario James, Choi Philip

Клинический случайСтатьяПеревод в очереди

Аннотация

We report on the presentation and outcome of a 28-year-old female who developed red cell aplasia following alemtuzumab therapy for relapsing remitting multiple sclerosis. The patient also developed synchronous immune thrombocytopenia and immune neutropenia, but not aplastic anemia. This patient received high dose steroids, intravenous immunoglobulin (iv.Ig), rituximab, red cell transfusions, vincristine, G-CSF, cyclosporin and mycophenolate to treat the combination of cytopenias over a period of 6 months with subsequent improvement in bone marrow function. While alemtuzumab has several recognized autoimmune complications, little is known about the potential hematological side effects. The combination of red cell aplasia, immune thrombocytic purpura and autoimmune neutropenia has not previously been described in the literature following alemtuzumab immunotherapy and highlights the importance of monthly blood monitoring post alemtuzumab administration.

Для цитирования: Aitken Lucy, Patel Ronak, D'Rozario James, Choi Philip. Alemtuzumab-induced red cell aplasia and other immune cytopenias: not so 'pure'.. Immunotherapy. 2021. DOI: 10.2217/imt-2021-0163.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.